# SDR DHL2007741535

- Difficulty date: August 6, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 651767640
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE NLG TRUNNION SUPPORT FITTING SHOWS SIGNS OF CORROSION ON UPPER CAP, BS 304.  CORROSION CLEAN UP WOULD EXCEED TRUNNION BORE DIA LIMITATIONS.  REMOVED, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW TRUNNION SPT FITTING, P/N 65-17676-40, PER B727 SRM 51-30-5, 51-10-2, AND 51-30-2.
